Advanced Search
Article Contents
Article Contents

First-order inverse evolution equations

Abstract Related Papers Cited by
  • We are concerned with an inverse problem for first order linear evolution equations. We indicate sufficient conditions for existence and uniqueness of a solution to these problems. All the results apply well to inverse problems for equations from mathematical physics. Indeed, as a possible application of the abstract theorems, some examples of partial differential equations are given.
    Mathematics Subject Classification: Primary: 34G10; Secondary: 34A55.


    \begin{equation} \\ \end{equation}
  • [1]

    M. Al Horani, An identification problem for some degenerate differential equations, Matematiche (Catania), 57 (2002), 217-227.


    M. Al Horani, Projection method for solving degenerate first-order identification problem, J. Math. Anal. Appl., 364 (2010), 204-208.doi: 10.1016/j.jmaa.2009.10.033.


    M. Al Horani and A. Favini, An identification problem for first-order degenerate differential equations, Journal of Optimization Theory and Applications, 130 (2006), 41-60.doi: 10.1007/s10957-006-9083-y.


    M. Al Horani and A. Favini, Degenerate first-order identification problems in Banach spaces, Differential Equations, Inverse and Direct Problems, Taylor and Francis Group, Boca Raton (eds. A. Favini and A. Lorenzi), 1-15. doi: 10.1201/9781420011135.ch1.


    M. Al Horani and A. Favini, Perturbation method for first and complete second order differential equations, Preprint.


    W. Desch and W. Schappacher, On relatively bounded perturbations of linear $C_0$-semigroups, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 11 (1984), 327-341.


    N. Dunford and T. Schwarz, Linear Operators, I, Wiley (Interscience), New York, 1958.


    K.-J. Engel and R. Nagel, One Parameter Semigroups for Linear Evolution Equations, Graduate Texts in Math., Springer-Verlag, Berlin-Heidelgerg-New York, 2000.


    A. Favini and A. Lorenzi, Identification problems for singular integro-differential equations of parabolic type I, Dynamics of Continuous, Discrete and Impulsive Systems, Series A; Mathematical Analysis, 12 (2005), 303-328.


    A. Favini and A. Yagi, Degenerate Differential Equations in Banach Spaces, Marcel Dekker. Inc., New York, 1999.


    A. Favini and S. Romanelli, Analicity semigroups on $C[0,1]$ generated by some classes of second order differential equations, Semigroup Forum, 56 (1998), 362-372.


    G. Greiner, Spectral properties and asymptotic behavior of the linear transport equation, Math. Zeit., 185 (1984), 167-177.doi: 10.1007/BF01181687.


    A. Lorenzi, An Introduction to Identification Problems Via Functional Analysis, VSP, Utrecht, The Netherland, 2001.doi: 10.1515/9783110940923.


    A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, $1^{ist}$ ed, Birkhäuser, Basel, 1995.


    I. Prilepko, G. Orlovsky and A. Vasin, Methods for Solving Inverse Problems in Mathematical Physics, Marcel Dekker. Inc., New York, 2000.


    E. Sinestrari, Wave equation with memory, Discrete Contin. Dynam. Systems, 5 (1999), 881-896.doi: 10.3934/dcds.1999.5.881.


    H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, North-Holland, Amesterdam, 1978.

  • 加载中

Article Metrics

HTML views() PDF downloads(116) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint